# SDR DL72S953168

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearings
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS, CORRODED NLG LT AND RT ATTACHMENT BEARINGS REPITTED.  ACCOMPLISHED REPAIRS PER MM 53-40-0.
